EconPapers    
Economics at your fingertips  
 

An Expanded hp-Method for Solving Nonsmooth Time Delay Optimal Control Problems

M. Hedayati, H. Ahsani Tehrani, A. Fakharzadeh J., M. H. Noori Skandari and Nan-jing Huang

Journal of Mathematics, 2024, vol. 2024, 1-19

Abstract: In this research, we present an expanded hp-method for solving time delay optimal control (TDOC) problems, applicable to issues with both smooth and nonsmooth solutions. The method discretizes the time domain using an adaptive grid with unknown switch points. Subsequently, we use the operational integration matrix to approximate the problem’s state variable derivative. Next, we approximate the state and control variables using the Legendre–Gauss–Lobatto points and Legendre spectral collocation. This formulation transforms the original problem into a nonlinear programming problem, solvable using relevant techniques. To demonstrate the efficacy of the proposed method, we solve numerical examples and compare the obtained results with those of several exiting methods.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2024/3253724.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2024/3253724.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:3253724

DOI: 10.1155/2024/3253724

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:3253724